MAUDE Adverse Event Report: ETHICON INC. LAPRA-TY; CLIP, IMPLANTABLE

ETHICON INC. LAPRA-TY; CLIP, IMPLANTABLE
Catalog Number XC200
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent a prostatectomy procedure on an unknown date and suture clips were used.During the procedure, it was reported by a sales rep that, during robotic prostatectomy, the device could not clamp stratafix.Although the clips were replaced, the device still could not clamp, so another package was taken out.Another device was used to complete the case.There were no adverse consequences to the patient.One device will be returning.No further information is available.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: please provide the applier product code and lot number? ka200 please confirm if there is an issue with the applier? no if yes, please create a product complaint and provide the respective reference number(s).How many clips demonstrated the alleged deficiency? unk please explain how the clips were loading into the applier? unk please confirm if the jaws of the applier are at 90 degree to the surface of the clip cartridge when loading.Unk was the applier checked for damaged (jaws straight and aligned)? unk please perform and document the follow up attempt for product return.Please document the shipment tracking number in notes or rmao sections.The device has been received at sukagawa and will be shipped.Please check rmao.Please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep).(b)(6).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 5/21/2026.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 pending evaluation of returned device.Additional information: d9, h3, h6.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.A device has been received, however it has not yet been evaluated.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.

Brand Name
LAPRA-TY
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN ANGELO
3348 pulliam st
san angelo TX 76905
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key25070373
Report Number2210968-2026-04831
Device Sequence Number10747772
Product Code FZP
UDI-Device Identifier10705031206885
UDI-Public(01)10705031206885(17)280531(10)109D6Q
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K931492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberXC200
Device Lot Number109D6Q
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer05/13/2026
06/02/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date05/21/2026
06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown